MathSciNet Relay Station
MathSciNet bibliographic data
MR1998659 47H10 (47N10 91B50)
Lin, Lai-Jiu; Yu, Zenn-Tsuen; Ansari, Qamrul Hasan; Lai, Li-Ping Fixed point and maximal element theorems with applications to abstract economies and minimax inequalities. J. Math. Anal. Appl. 284 (2003), no. 2, 656–671.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement